Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 234, NWS Indianapolis, IN

July 8, 20154 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Jul 8, 2015, 11:44 AM EDT for 4 counties in Indiana. It took effect at Jul 8, 2015, 4:46 PM EDT. It was in force for 16 days.

The area

The counties it named.

The facts

Issued
Jul 8, 2015, 11:44 AM EDT (15:44 UTC)
In effect from
Jul 8, 2015, 4:46 PM EDT
Expired
Jul 24, 2015, 10:07 AM EDT
In force
16 days
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 46 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Edwardsport (FREI3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 8, 11:19 AM EDT, 25 minutes earlier.

Area forecast discussion, Jul 8, 11:19 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1119 AM EDT WED JUL 8 2015

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 237 AM EDT WED JUL 8 2015

A FRONTAL BOUNDARY SOUTH OF CENTRAL INDIANA WILL BE THE FOCUS FOR
MORE WET WEATHER THROUGH THURSDAY ACROSS CENTRAL INDIANA. THE
FRONTAL BOUNDARY IS EXPECTED TO LIFT NORTH ACROSS CENTRAL INDIANA
TODAY AS AN AREA OF LOW PRESSURE RIDES ALONG THE FRONT...PUSHING
INTO INDIANA TONIGHT. PLENTY OF MOISTURE WITH THIS SYSTEM WILL
PROVIDE AN IDEAL SET UP FOR RAIN. THE LOW WILL EXIT TO THE EAST
BY THURSDAY AFTERNOON...ALLOWING HIGH PRESSURE TO BUILD ACROSS
CENTRAL INDIANA FROM THE WEST...BRINGING A RETURN OF WARMER
WEATHER THROUGH THE WEEKEND.

&&

.MESOSCALE DISCUSSION...
ISSUED AT 1020 AM EDT WED JUL 8 2015

LATEST INFRARED SATELLITE IMAGERY SHOWS MESOSCALE CONVECTIVE SYSTEM
CENTRERED OVER WESTERN MO AT THIS TIME MOVING TOWARDS CENTRAL IL.
THIS SYSTEM WILL BE MOVING INTO INDIANA BY EARLY THIS AFTERNOON AND
RESULT IN MODERATE...MAYBE HEAVY DOWNPOURS.  LOOKING AT SPC SHARP
SOUNDING ANALYSES THIS MORNING...PRECIPITABLE WATER VALUES AT KILX
IS 1.64 INCHES...AT KILN IS AT 1.86 INCHES...BUT KSGF IN SOUTHWEST
MO WHERE THE SYSTEM IS VALUES ARE 2.07 INCHES.  MESO ANALYSIS SHOWS
STRONG 850 MB MOISTURE TRANSPORT COMING FROM SOUTHWEST MO ON NOSE OF
35-40 KT LOW LEVEL JET WHICH WILL RESULT IN AN INCREASE OF MOISTURE
CONTENT FOR LOCALLY HEAVY RAINS AGAIN WITH OVER 1 INCH/HOUR
POSSIBLE.

IN ADDITION...CURRENT ANALYSIS SHOWS QUASI STATIONARY FRONTAL
BOUNDARY FROM SOUTHEAST MO ENEWD THROUGH SOUTHERN INDIANA JUST NORTH
OF THE OH RIVER WHICH WILL PROVIDE THE TRACK THAT MUCH OF THE
RAINFALL WILL BE THIS AFTERNOON.  LATEST RUC MODEL FORECASTS AND
HRRR INDICATE THE RAIN WILL TAPER OFF EARLY THIS EVENING BEFORE THE
NEXT ROUND COMES IN AFTER 09/00Z.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1047 AM EDT WED JUL 8 2015

1400Z UPDATE...FORECAST APPEARS TO BE ON TRACK FOR THE MOST PART
FOR THE REST OF TODAY AND THIS EVENING. HOWEVER...MADE A FEW
CHANGES BASED ON LATEST OBSERVATIONS/TRENDS BOTH HERE AND
UPSTREAM.

FIRST PULLED MENTION OF ISOLATED THUNDERSTORMS FROM THE FORECAST
FOR EARLY TODAY AND OVERNIGHT...AND ONLY LEFT IN ISOLATED STORMS
FOR THE TIME PERIOD FROM THIS AFTERNOON THROUGH LATE THIS
EVENING. THE ATMOSPHERE IS STRUGGLING TO BECOME UNSTABLE ENOUGH TO
SUPPORT THUNDER EARLY TODAY...BUT MAY BE ABLE TO PRODUCE SOME
CONVECTION WITH SUPPORT FROM A WEAKLY SHEARED MESOSCALE
CONVECTIVE SYSTEM MOVING INTO ILLINOIS AT THIS HOUR...AND HEAD
FOR INDIANA BY LATER THIS AFTERNOON.

ATTENTION THEN TURNS TO POPS AND PRECIPITATION AMOUNTS. AGREE
WITH PREVIOUS THINKING IN KEEPING WITH 100 PERCENT POPS ALL AREAS
LATER THIS AFTERNOON...HOWEVER...NEARLY ALL THE SHORT TERM MODELS
ARE POINTING TO A LULL IN ACTIVITY...THE HRRR POSSIBLY DEPICTS
THIS THE BEST WITH DEPICTING SHOWERS TAPERING OFF FROM WSW TO NE
FROM AROUND 20-21Z THROUGH 00Z. THEN RAIN CHANCES LOOK EVEN
GREATER (IF THAT IS EVEN POSSIBLE) AND DEFINITELY WETTER WITH A
MORE POTENT WAVE BEGINNING TO MOVE THROUGH CENTRAL INDIANA STARTING
AFTER 00Z.

OTHER CHANGES MADE WERE TO INCREASE QPF AMOUNTS THIS AFTERNOON.
THINKING IS THAT THE WARM RAIN PROCESS TYPE EVENT FROM YESTERDAY
(TUESDAY) WILL PLAY OUT SIMILARLY TODAY SINCE MODEL SOUNDINGS DO
NOT REACH THE ZERO DEGREE LINE UNTIL UPWARDS OF OVER 15K FT. THIS
MEANS THERE WILL BE NO ICE THROUGH THIS ENTIRE LAYER TO INTERFERE
WITH THE RAIN PROCESSES...AND THIS IN TURN MEANS THAT HIGHER QPF
AMOUNTS THAN EVEN THE MOST ROBUST MODELS ARE PREDICTING ARE VERY
LIKELY. AND HENCE THE TIMING OF THE FLASH FLOOD WATCH WHICH
TECHNICALLY BEGINS AT NOON TODAY AND GOES THROUGH THURSDAY
AFTERNOON. THIS WATCH STILL LOOKS *VERY* NECESSARY FOR THE AREA
AND THUS WILL REMAIN IN EFFECT.

THOSE WERE THE MAIN CHANGES TO THE FORECAST...OTHER THAN SOME
OTHER MINOR TWEAKS AND ADJUSTMENTS. UPDATED FORECAST AND ALL
ASSOCIATED PRODUCTS ALREADY OUT AND THE PREVIOUS DISCUSSION
FOLLOWS...

ISSUED AT 237 AM EDT WED JUL 8 2015

MAIN FORECAST CHALLENGE TODAY WILL BE POPS.

AGAIN WE HAVE A VERY FAVORABLE SET UP FOR RAIN TODAY...MAINLY
STARTING THIS AFTERNOON AND CONTINUING INTO THE EVENING. GFS AND
NAM BOTH DEPICT A SHORT WAVE PUSHING IN TO THE AREA THIS MORNING
FROM THE SOUTHWEST...HELPING TO PUSH THE FRONTAL BOUNDARY TO HE
SOUTH BACK NORTH ACROSS CENTRAL INDIANA. FORECAST SOUNDINGS
QUICKLY SHOW DEEP SATURATION WITH PRECIPITATBLE WATER ONCE AGAIN
IN EXCESS OF 2 INCHES. TIME HEIGHTS ALSO SHOW GOOD LIFT THROUGH THE
MORNING HOURS. 310K GFS ISENTROPIC SURFACE SHOWS ONLY MARGINAL
LIFT...HOWEVER SOME VERY MOIST SPECIFIC HUMIDITIES ARE IN
PLACE...OVER 8-9 K/KG THIS MORNING. FURTHERMORE...WITH THE COOLER
AND DRIER NORTHEAST FLOW IN PLACE AT THE SURFACE FOR A
BIT...OVERRUNNING WILL ALSO BE FAVORABLE FOR PRECIP DEVELOPMENT.
THUS WILL BE TREND POPS TOWARD 100 AGAIN TODAY...WITH BEST CHANCES
DURING THE AFTERNOON HOURS...EXTENDING INTO THE EVENING. GIVEN THE
EXPECTED CLOUDS AND PRECIP WILL TREND HIGHS COOLER THAN
MAVMOS...CLOSER TOWARD THE 3 HOURLY VALUES.

GIVEN THE NEARLY SATURATED GROUND IN MOST AREAS AND OVER SATURATED
IN OTHERS DUE TO RAIN FALL YESTERDAY...IN COMBINATION WITH RAIN
CHANCES TONIGHT...WILL ISSUE A FLASH FLOOD WATCH STARTING LATE
THIS MORNING...CONTINUING THROUGH THURSDAY MORNING.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

ISSUED AT 237 AM EDT WED JUL 8 2015

LIKE RAIN? IF SO...THIS FORECAST IS FOR YOU.

WITH ONGOING RAIN EXPECTED THIS AFTERNOON AS WE PUSH INTO THE
TONIGHT PERIOD...GFS AND NAM BOTH CONTINUE TO A SECOND SHORT WAVE
PUSHING ACROSS INDIANA AHEAD OF THE PREVIOUSLY MENTIONED
APPROACHING SURFACE LOW. AGAIN..PWATS REMAIN VERY IMPRESSIVE...GFS
PWATS OVER 2.25 INCHES BY 06Z THURS...AMID A SATURATED COLUMN.
FORECAST SOUNDINGS SHOW DEEP SATURATION THOUGH 600 MB...WHERE THE
FREEZING LEVEL IS EXPECTED TO BE. THIS IS IDEAL FOR WARM RAIN
PROCESSES..PRODUCING HEAVY RAINS. FURTHER ALOFT...200MB LEVEL
SHOWS GOOD FORCING ARRIVING AS INDIANA FINDS ITSELF IN A RIGHT
REAR JET SECTION. 310K ISENTROPIC SURFACE AGAIN SHOWS MODERATE
LIFT ALONG WITH A VERY HIGH SPECIFIC HUMIDITY OVER 10 G/KG. BY 06Z
NAM TIME HEIGHTS SHOW A VERY MOIST COLUMN AND VERY STRONG
LIFT...NEAR 20 -UBAR/S. SUMMING UP ALL THIS STUFF...WE HAVE LOTS
OF MOISTURE...AND VERY STRONG FORCING. AGAIN WILL TREND TOWARD 100
POPS...WITH A MENTION OF HEAVY RAIN AND CONTINUING THE FLASH FLOOD
WATCH THROUGH THURSDAY MORNING...AS ONGOING FLOODING MAY STILL BE
OCCURRING AND THE RAIN SHOULD FINALLY BEGIN TO STOP FALLING AS THE
SHORT WAVE PRODUCING THE FORCING EXITS BY LATE THURSDAY MORNING TO
THE EAST. AS FOR TEMPS WILL TREND LOWS TONIGHT TOWARD STEADY STATE
WET BULB VALUES.

AS PREVIOUSLY MENTIONED...AT 12Z THURSDAY...RAIN MAY STILL FALLING
ACROSS CENTRAL INDIANA AS THE FORCING DEPARTS...HOWEVER THE
ISENTROPIC SURFACE SHOWS BEST MOISTURE AND LIFT DEPARTING AFTER 18Z
THURSDAY...WITH SUBSIDENCE BUILDING ACROSS THE AREA FROM THE
NORTHWEST. FORECAST SOUNDINGS BEGIN TO SHOW A TOP DOWN DRYING AS
EXPECTED WITH SUBSIDENCE AND PWATS FALL TO LESS THAN 1.50 INCHES.
THUS WILL CONTINUE TO HAVE HIGH POPS ON THURSDAY
MORNING...PARTICULARLY IN THE EAST...BUST TREND POPS LOWER AS THE
DAY PROGRESSES. WILL PLAN ON ENDING THE FLASH FLOOD WATCH AT 18Z
THURSDAY. AS FOR TEMPS...WITH EXPECTED RAIN AND WESTERLY FLOW
EXPECTED IN THE AFTERNOON...WILL TREND COOLER THAN MAVMOS.

DRIER AIR CONTINUES TO PUSH IN TO THE AREA ON THURSDAY NIGHT
THROUGH FRIDAY NIGHT. FORECAST SOUNDINGS FAIL TO GO COMPLETELY
DRY...BUT SUGGEST UNREACHABLE CONVECTIVE TEMPERATURES. MEANWHILE
WEAK RIDGING BUILDS ALOFT AS THE MODELS SUGGEST SOME RIDGE RIDING
ENERGY PUSHING INTO NORTHERN INDIANA AND THE GREAT LAKES. REALLY
WANT TO TREND TOWARD A DRY FORECAST...BUT DUE TO THE LINGERING
MOISTURE AND WEAK FORCING...PERHAPS AN ISOLATED SHOWERS CANNOT BE
RULED OUT. WILL TREND TOWARD LOW CHC POPS. AS FOR TEMPS WILL USE A
BLEND OF MAVMOS AND METMOS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/...

ISSUED AT 306 AM EDT WED JUL 8 2015

HIGH PRESSURE ALOFT WILL RETROGRADE BACK WEST AT THE BEGINNING OF
THE EXTENDED PERIOD...FORCING A FRONTAL BOUNDARY FARTHER NORTH. AS
A RESULT...PRECIPITATION CHANCES WILL BECOME CONCENTRATED OVER THE
NORTHERN HALF OF CENTRAL INDIANA FOR MOST OF THE WEEKEND.
HOWEVER...A SHORT WAVE RIDING OVER THE RIDGE ALOFT WILL COME DOWN
THROUGH THE GREAT LAKES REGION AND INTO INDIANA ON SUNDAY EVENING.
SO...PRECIPIATION CHANCES WILL INCREASE AGAIN OVER ALL OF CENTRAL
INDIANA AT THAT TIME. AFTER THAT...PRECIPITATION CHANCES WILL REMAIN
IN THE FORECAST THROUGH THE REMAINDER OF LONG TERM PERIOD AS BACK
DOOR COLD FRONT MOVES INTO THE FORECAST AREA MONDAY NIGHT.

TEMPS WILL BE SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE MID TO UPPER
80S FROM SATURDAY THROUGH MONDAY WITH PLENTIFUL WARM ADVECTION AT
THE SURFACE. TEMPS WILL SUBSIDE BACK TO NORMAL BY TUESDAY THOUGH AS
AFOREMENTIONED COLD FRONT AND SHOWERS/THUNDERSTORMS ENTER THE
AREA.

&&

.AVIATION /UPDATED DISCUSSION FOR THE 08/1200Z TAF ISSUANCE/...

ISSUED AT 1030 AM EDT WED JUL 8 2015

OCCASIONAL LIFR...MOSTLY IFR...CONDITIONS POSSIBLE THROUGH NEXT
SEVERAL HOURS AT KIND AS VISIBILITIES ARE DOWN TO A MILE AND
CEILINGS ARE AT 900 FT AGL. LOOKS LIKE THESE CONDITIONS WILL BE THE
NORM FOR MOST OF THE DAY AS A CONVECTIVE COMPLEX MOVES FROM MO INTO
INDIANA THRUGH THIS AFTERNOON.

.PREVIOUS DISCUSSION...

POOR FLYING CONDITIONS FOR DURATION OF TAF PERIOD AS AN AREA OF
LOW PRESSURE RIDES ALONG FRONTAL BOUNDARY JUST TO SOUTH OF CENTRAL
INDIANA. RAIN SHOWERS ARE EXPECTED TO SPREAD NORTH INTO TAF SITES
BEFORE MID-MORNING. MVFR CONDITIONS SHOULD BE THE PREVAILING
FLIGHT CATEGORY FOR THIS MORNING...BUT AS AFOREMENTIONED LOW MOVES
CLOSER AND FORCING STRENGTHENS...SHOWERS SHOULD BECOME MORE
INTENSE AND WIDESPREAD THIS AFTERNOON. AS A RESULT...EXPECT
CONDITIONS TO FALL TO IFR CATEGORY BY EARLY AFTERNOON AND REMAIN
THERE THROUGH THE REMAINDER OF TAF PERIOD.

MVFR CONDITIONS WILL RETURN LATE IN KIND TAF PERIOD AS RAIN TAPERS
OFF AND CEILINGS AND VISIBILITES IMPROVE.

WINDS WILL START OUT NORTHEASTERLY AND GRADUALLY VEER TO THE
SOUTHEAST...AND FINALLY SOUTHWEST/WESTERLY BY TOMORROW MORNING.
SUSTAINED SPEEDS WILL BE AROUND 6 TO 8 KTS THROUGH
TONIGHT...STRENGTHENING TO 12 TO 14 KTS BY TOMORROW MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

MESO UPDATE...DWM
SYNOPSIS...PUMA
NEAR TERM...SMF/PUMA
SHORT TERM...PUMA
LONG TERM....TDUD
AVIATION...TDUD/DWM

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 8, 3:45 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 AM EDT WED JUL 8 2015

INZ021-028>031-035>049-051>057-060>065-090745-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-
345 AM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL THURSDAY AFTERNOON.
RAIN IS EXPECTED TODAY AND MAY BE HEAVY AT TIMES. A THUNDERSTORM
IS POSSIBLE. STORMS ARE NOT EXPECTED TO BE SEVERE. LOWLAND
FLOODING ON CREEKS AND STREAMS.

HAZARDS: FLOODING ON CREEKS AND STREAMS. WATER OVER SECONDARY
ROADS. LIGHTNING FROM THUNDERSTORMS.

TIMING: HEAVY RAIN IS MOST LIKELY THIS AFTERNOON AND TONIGHT.

DISCUSSION: LOW PRESSURE OVER OKLAHOMA WILL PUSH TOWARD THE OHIO
VALLEY THIS AFTERNOON AND TONIGHT. ABUNDANT MOISTURE WITH THE
SYSTEM MAY RESULT IN HEAVY RAIN AT TIMES. THIS MAY RESULT IN FLASH
FLOODING OVER SATURATED GROUND. AS MUCH AS 5 INCHES OF RAIN HAVE
FALLEN OVER PORTIONS OF CENTRAL INDIANA ON TUESDAY. THIS HAS
CAUSED SIGNIFICANT RISES ON CREEKS AND STREAMS AS WELL AS STREET
FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THE FLASH FLOOD WATCH WILL CONTINUE THROUGH THURSDAY
AFTERNOON. THE HEAVY RAIN THREAT IS EXPECTED TO COME TO AN END BY
THURSDAY AFTERNOON. FLOODING WILL CONTINUE NEAR MANY RIVERS. THE
THREAT FOR THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY WITH LESSER
CHANCES THIS WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME...HOWEVER LIGHTNING AND HEAVY RAINFALL ARE THREATS FROM
ANY THUNDERSTORM.

DISCUSSION: SIGNIFICANT FLOODING WILL CONTINUE ALONG MANY RIVERS.
SEE THE LATEST RIVER STATEMENT FOR DETAILS. LOW PRESSURE AND
ASSOCIATED RAIN SHOWERS WILL EXIT CENTRAL INDIANA ON THURSDAY AFTERNOON.
LESSER CHANCES FOR RAIN WILL EXIST THURSDAY NIGHT AND FRIDAY AND
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067>072-090745-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
345 AM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL THURSDAY AFTERNOON.
RAIN IS EXPECTED TODAY AND MAY BE HEAVY AT TIMES. A THUNDERSTORM
IS POSSIBLE. STORMS ARE NOT EXPECTED TO BE SEVERE.

HAZARDS: WATER OVER SECONDARY ROADS. LIGHTNING FROM
THUNDERSTORMS.

TIMING: HEAVY RAIN IS MOST LIKELY THIS AFTERNOON AND TONIGHT.

DISCUSSION: LOW PRESSURE OVER OKLAHOMA WILL PUSH TOWARD THE OHIO
VALLEY THIS AFTERNOON AND TONIGHT. ABUNDANT MOISTURE WITH THE
SYSTEM MAY RESULT IN HEAVY RAIN AT TIMES. THIS MAY RESULT IN FLASH
FLOODING OVER SATURATED GROUND. AS MUCH AS 5 INCHES OF RAIN HAVE
FALLEN OVER PORTIONS OF CENTRAL INDIANA ON TUESDAY. THIS HAS
CAUSED SIGNIFICANT RISES ON CREEKS AND STREAMS AS WELL AS STREET
FLOODING IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THE FLASH FLOOD WATCH WILL CONTINUE THROUGH THURSDAY
AFTERNOON. THE HEAVY RAIN THREAT IS EXPECTED TO COME TO AN END BY
THURSDAY AFTERNOON. THE THREAT FOR THUNDERSTORMS WILL CONTINUE
THROUGH FRIDAY WITH LESSER CHANCES THIS WEEKEND. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING AND HEAVY
RAINFALL ARE THREATS FROM ANY THUNDERSTORM.

DISCUSSION: LOW PRESSURE AND ASSOCIATED RAIN SHOWERS WILL EXIT
CENTRAL INDIANA ON THURSDAY AFTERNOON. LESSER CHANCES FOR RAIN
WILL EXIST THURSDAY NIGHT AND FRIDAY AND INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:01 PM EDTAreal Flood WarningINDHancock, Hendricks, Marion, Parke, Putnam12 hr
Jul 8, 3:33 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more27 hr
Jul 8, 11:44 AM EDTRiver Flood WarningINDMarion, Morgan71 hr
Jul 8, 11:44 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen4 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDGreene, Monroe, Owen12 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDDaviess, Greene, Knox14 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDMarion7 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby4 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington8 days
Jul 8, 11:44 AM EDTRiver Flood WarningINDJohnson30 hr
Jul 8, 11:53 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike20 days
Jul 8, 2:42 PM EDTAreal Flood AdvisoryINDClay, Greene, Owen, Putnam, Sullivan, Vigo3 hr
Jul 8, 3:20 PM EDTAreal Flood AdvisoryINDBrown, Johnson, Lawrence, Monroe, Morgan3 hr
Jul 8, 3:43 PM EDTAreal Flood AdvisoryINDBartholomew, Brown, Jackson, Jennings4 hr

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.